Pluralität in der sozialen Sicherung


Börsch-Supan, Axel


DOI: https://doi.org/10.1007/BF03188223
URL: https://link.springer.com/article/10.1007/BF031882...
Additional URL: https://www.researchgate.net/publication/225105582...
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Zeitschrift für die gesamte Versicherungswissenschaft : ZVersWiss
Volume: 89
Issue number: 2/3
Page range: 225-242
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0044-2585 , 1865-9748
Publication language: German
Institution: School of Law and Economics > VWL insb Makroök u Wirtschaftspol (Börsch-Supan)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Börsch-Supan, Axel (2000) Pluralität in der sozialen Sicherung. Zeitschrift für die gesamte Versicherungswissenschaft : ZVersWiss Berlin [u.a.] 89 2/3 225-242 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item